# SDR SWAA113281

- Difficulty date: May 1, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N661SW
- Make and model: Boeing 737317
- Aircraft serial: 23173
- Aircraft time: 75,539 hours, 57,173 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6555074
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED OTS CHECK, FOUND CRACK IN FUSELAGE SKIN, BS 280, STR 15R.  REPAIRED PER SRM.
